Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Model approximation for discrete-time state-delay systems in the T-S fuzzy framework|
|Citation:||IEEE Transactions on Fuzzy Systems, 2011; 19(2):366-378|
|Publisher:||IEEE-Inst Electrical Electronics Engineers Inc|
|Ligang Wu, Xiaojie Su, Peng Shi, and Jianbin Qiu|
|Abstract:||This paper is concerned with the problem of H∞ model approximation for discrete-time Takagi-Sugeno (T-S) fuzzy time-delay systems. For a given stable T- S fuzzy system, our attention is focused on the construction of a reduced-order model, which not only approximates the original system well in an H∞ performance but is also translated into a linear lower dimensional system. By applying the delay partitioning approach, a delay-dependent sufficient condition is proposed for the asymptotic stability with an H∞ error performance for the error system. Then, the H∞ model approximation problem is solved by using the projection approach, which casts the model approximation into a sequential minimization problem subject to linear matrix inequality (LMI) constraints by employing the cone complementary linearization algorithm. Moreover, by further extending the results, H∞ model approximation with special structures is obtained, i.e., delay-free model and zero-order model. Finally, two numerical examples are provided to illustrate the effectiveness of the proposed methods.|
|Keywords:||Delay partitioning; discrete-time systems; H∞ model approximation; Takagi–Sugeno (T–S) fuzzy systems; time delay.|
|Rights:||© 2011 IEEE|
|Appears in Collections:||Electrical and Electronic Engineering publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.